# SDR 97UAL900197

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO MIA DUE TO LEFT ENGINE BLEED DISCREPANCY.   LEFT HAND DUCT LEAK LIGHT CAME ON WITH BLEED DUCT LEAK EICAS MESSAGE.  FOUND NO PNEUMATIC SYSTEM FAULT.  CHECKED LEFT AND RIGHT WING AND BODY DUCT LEAK DETECTION SYSTEM.  FOUND NO FAULTS PER MM 26-18-00 PAGE 107.  NO HISTORY OR SUBSEQUENT WRITE-UPS.
